# SDR UALA2009031100751

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 25,163 hours, 9,851 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L FAULT ON CIDS PANEL.  FWD LEFT POWER SUPPLY AND BATTERY PACK.
